Nonlinear problems in infinite interacting particle systems

R. Olkiewicz, L. Xu, B. Zegarlinski

Research output: Contribution to journalArticleAcademicpeer-review

4 Citations (Scopus)
3 Downloads (Pure)


We introduce and study a class of nonlinear jump type Markov semigroups for systems with infinite dimensional configuration space.
Original languageEnglish
Pages (from-to)179-211
JournalInfinite Dimensional Analysis, Quantum Probability and Related Topics
Issue number2
Publication statusPublished - 2008
Externally publishedYes


Dive into the research topics of 'Nonlinear problems in infinite interacting particle systems'. Together they form a unique fingerprint.

Cite this